# SDR UPS98827038

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5711283516
- Condition: Corroded
- Location: Bs 1222
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D HOLD DOWN FITTING AT STA 1222 AND STR 31R HAS HEAVY CORROSION.  REMOVED, FABRICATED AND REPLACED FITTING IAW 8110-3 APPROVED DHC SK772-781 AND SRM 51-1-20D.
